Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Could My Medications Be The Cause

Could My Medications Be The Cause

Hi,I was wondering this.I have bipolar anxiety disorder, I've been on several different kinds of medication to treat my illness. And due to them I've suffered a lot of pain,chronic pains.I've been on several kinds of anti psychotic drugs and antidepressants over the years of being diagnosed as bipolar. But my pains r worse now,I've been in constant pain for months now,and its daily
Please I'm looking for answers.if u could help ide really appreciate it.thx Nancy

A MyFibroTeam Member said:

I take lamictal for my mood swings wellbutrin for depression and xanax for anxiety and panic attacks

posted over 3 years ago
A MyFibroTeam Member said:

@mereamouse:Right on about that. I am a retired nurse and talking to your pharmacist is smart They are on the ball about meds Also ask about other drugs that are in the same family and less expensive You will be ready to ask your MD about the pharmacist suggestions

posted over 3 years ago
A MyFibroTeam Member said:

There are some medications that can make pain worse. I can't take any of the arthritis natural therapies as they make the pain really bad, other natural supplements can react with pharmaceutical drugs. Talk to your pharmacist about all that you are taking, they know far more than the doctors about drug interactions

posted over 3 years ago
A MyFibroTeam Member said:

I understand about the medicine you take some of them do make you feel worse make your pain even worse so sometimes I don't take the medication I feel better I still have some pain but not as bad and I have my days that is worse than other days I want to ask is the mercy of God I just go on

posted 4 months ago
A MyFibroTeam Member said:

Sometimes I believe the medicine has a part of it sometimes I take all that medicine and I feel worse when I don't text some of it I feel better I don't hurt as much and then when I have a free up is just one of them days I just want to just lay down just sleep and feel tired feel weak Abby itching is painful headaches just too much by the grace of God I deal with it

posted 11 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in